# SDR AALA202311299457

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,141 hours, 25,344 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W4222100618
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON CLIMB THE STABILIZER DID NOT TRIM WITH BOTH CAPTAIN AND FIRST OFFICER TRIM SWITCHES. AIRCRAFT LANDED SAFELY AT VQQ WITHOUT FURTHER INCIDENT. FOUND DAMAGED WIRE W4222-1006-18 IN STAB CONTROL COMPARTMENT, PER B737NG WDM 27-41-12. REPAIRED WIRE W422-1006-18, PER B737NG SWPM 20-10-13. SATISFACTORY CHECK GOOD.
